MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOM XL 44-36 STD HMRL BRNG; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. ARCOM XL 44-36 STD HMRL BRNG; PROSTHESIS, SHOULDER
Catalog Number XL-115363
Medical Device Problem Codes Unstable (1667); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Osteolysis (2377); Osteopenia/ Osteoporosis (2651)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2020-00734.0001825034-2020-00795.Customer is indicated to be revised, but revision surgery date has yet to be scheduled.Concomitant medical products: part #115330 lot #524630.Part #115384 lot #364490.Part #180509 lot #211690.Part #180509 lot #442880.Part #180510 lot #918970.Part #180510 lot #918970.Part #417200 lot #0000633939.Part #402439 lot #628120.Part #402439 lot #632240.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product remains implanted.Mmi review of xrays had significant findings of loosening, dislocation, osteopenia, radiolucency, and osteolysis.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It has been reported patient underwent right reverse shoulder arthroplasty 9 years ago.Subsequently patient is indicated to be revised due to dislocation, loosening, and migration, but surgery has yet to be scheduled.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; g4; g7; h1; h2; h3; h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The reported products were reviewed for compatibility with no issues noted.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: the humeral implant of the right shoulder arthroplasty is loose and the implant is proximally displaced with dislocation of the prosthetic joint.There has been apparent resection of a portion of the proximal humerus related to tumor excision as described.Lucency is noted along the humeral implant margins consistent with osteolysis.Osseous fragments of uncertain age are present inferior to the glenosphere and medial to the proximal humerus.The bones are osteopenic.Dhr was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ARCOM XL 44-36 STD HMRL BRNG
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9727099
Report Number0001825034-2020-00733
Device Sequence Number16644580
Product Code KWS
UDI-Device Identifier00880304475427
UDI-Public(01)00880304475427
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K080642
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2016
Device Catalogue NumberXL-115363
Device Lot Number231090
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/27/2020
Supplement Date Received by Manufacturer07/21/2020
Initial Report FDA Received Date02/19/2020
Supplement Report FDA Received Date07/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Other;
Patient Age56 YR